MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR

ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number BX-70071-DF
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned bx-70071-df administration set associated with this complaint was received by intuvie on 12/01/2025 under rma 17074.Evaluation and testing were completed on 12/09/2025, during which the reported issue was confirmed.A visual inspection of the sterile pouch verified the presence of a hair located partially inside the packaging, consistent with the customer¿s initial report.This complaint involves one affected unit from lot 2502034.A review of complaint history for this lot found no additional complaints.According to the lot documentation and certificate of conformance/certificate of sterilization provided by the contract manufacturer, the lot ((b)(4) units) was manufactured on 03/20/2025 and sterilized on 03/31/2025, with no nonconformities noted during processing or release.The investigation into the source of the hair is ongoing.Any new findings will be submitted in a follow-up mdr.
 
Event or Problem Description
Intuvie received a report from right way medical stating that synchrony pharmacy found a hair ¿half inside and half outside¿ in the sterile package of one bx-70071-df administration set from lot 2502034.The issue was identified prior to use, and no patient involvement or adverse event occurred.

Brand Name
ZYNO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key23759871
Report Number3006575795-2025-00745
Device Sequence Number18664747
Product Code FPA
UDI-Device Identifier00814371020549
UDI-Public(01)00814371020549(17)260319(10)2502034
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K120685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/19/2026
Device Model NumberBX-70071-DF
Device Catalogue NumberBX-70071-DF
Device Lot Number2502034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown